Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Continuous sneezing. CT scan resulted PNS corinal filled with bulgum. What is the treatment apart from surgery?

"17 year old girl suffering from continuous sneezing for the last 1 year. Dr adviced her' flomist inhaler, duonose inhaler and suggested an CT Scan which reflected that her PNS corinal is filled up with bulgum. That batra ENT suggested a operation only way to get rid of it but now the patient at a minor age of 17 is not ready for an operation. what treatment should be givenhe also added that due to continuous touch to nose due to sneezing has also disturbed the perfect shape of the boneafter taking medicines for a couple of weeks, problem stops and straight after a couple of days it comes back.
Asked On : Wed, 10 Apr 2013
Answers:  3 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Sep 2013
Hello, thanks for visiting the H.C.M.C.
C T scan had shown that her PNS is filled with bulgum say mucus, which forms due to continous allergy in affected parts.
The reasons of allergy are thousands so broadly speaking we have to use some anti-allergen medicines.
Patient don't have any type of infection so need not to use antibiotics.
Saline nasal spray will provides some local relief for time being.
In this situation broncodilators are the best drug after the advice of some physician.
You may also contact a naturopathy consultant. I have seen many patients who were not responding to treatment and they cures by naturopath.
Jal neti is a such type of procedure which can cure this disease. Good luck for speedy recovery.Dr. HET.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
theSe ARE ALL ALLERGIES WHEN YOU NEGLECT THET DEVELOP LIKE THIS
I ADVICE YOU TO STOP ALL MILK AND DIARY PRODUCTS
DONT USE MUSTARD COCOUT WALNUT GRUNDNUT ALMONDS AND SOYA OIL
USE OLIVE FOR APPLICATION AND COOKING
NO USE OF PARACETAMOL,BRUFEN VITAMINS MULTIVITAMINS DIETRY SUPPLIMENTS AND ANTIBIOTICS
TAKE METROGYL 400 MG BD
TAB MONTAIR FX BD
SYP TOSSEX 1/2 TSF BD
ADD ANTACID SYP
TAB GRISEOFULVIN 375 MG OD
APPLY NEOSPORIN H EYE ONTMENT IN NOSE BD
SEA WATER DROPS 2 DROPS EAC NOSTRIL NIGHT
DILOFENIC AS PAIN KILLER
AND MAFTAL AS ANTIPYRETIC IF NEED BE
STOP METROGYL AFTER 3 WEEK
CONTINUE OTHERS FOR 3 MONHS
NE MORE TABLET METHOTREXTATE 2,5 MGM ONCE A WEEK FOR 3 MONTHS
I HAVE CURED MANY PAtients like this with this rx
no surgery will be needed i think so as per my experience
Answered: Thu, 11 Apr 2013
I find this answer helpful
General & Family Physician Dr. Mukesh Kumar's  Response
hi,

sneezing through out the year suggest more like allergy to me, and its mostly dust allergy,

even if sinuses are filled with pus (bulgum) it can due to excess mucus produced due to allergy attack, surgery for sinuses is suggested only if there are many episodes of sinusitis in one year , and during these episodes she will have high fever ,severe head ache etc. for you daughter surgery is not required.

i suggest first you take medication for allergy, and control it sinuses if not blocked will get cleared by itself.
Answered: Sat, 13 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor